Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 134, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2013, 8:01 PM CDT for Bastrop County, Lee County, Texas. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2013, 8:01 PM CDT (01:01 UTC)
- Expired
- May 10, 2013, 8:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Lee County, TX
The radar
The Ft Hood radar (KGRK), 44 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:14 PM CDT | TSTM WND DMG | Elgin, TX | TREES DOWN ON REDTOWN ROAD IN ELGIN |
| May 10, 8:19 PM CDT | HAIL 0.25 | Elgin, TX | PEA SIZE HAIL OFF OLD MCDADE ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1840 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS54 KEWX 110101
SVREWX
TXC021-287-110145-
/O.NEW.KEWX.SV.W.0134.130511T0101Z-130511T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
801 PM CDT FRI MAY 10 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN BASTROP COUNTY...
WESTERN LEE COUNTY...
* UNTIL 845 PM CDT.
* AT 754 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELGIN...AND
MOVING EAST AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE ELGIN...CAMP SWIFT...PAIGE...
LEO...U.S. HIGHWAY 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3040 9734 3045 9715 3054 9697 3020 9686
3013 9757 3022 9748 3040 9738
TIME...MOT...LOC 0059Z 258DEG 10KT 3035 9733
$$2 follow-up statements
671
WWUS54 KEWX 110131
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT FRI MAY 10 2013
TXC021-287-110145-
/O.CON.KEWX.SV.W.0134.000000T0000Z-130511T0145Z/
LEE TX-BASTROP TX-
831 PM CDT FRI MAY 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN BASTROP AND WESTERN LEE COUNTIES...
AT 814 PM CDT...BASTROP COUNTY EMERGENCY MANAGEMENT REPORTED TREES
DOWN AT REDTOWN ROAD IN ELGIN.
AT 821 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUTLER...OR 7
MILES EAST OF ELGIN...MOVING EAST AT 10 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE BUTLER...BLUE...KNOBB
SPRINGS...LEO...MANHEIM...MCDADE AND U.S. HIGHWAY 290.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND HAIL. THIS
IS A DANGEROUS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3040 9734 3045 9715 3054 9697 3020 9686
3013 9757 3022 9748 3040 9738
TIME...MOT...LOC 0126Z 258DEG 10KT 3037 9724
$$302
WWUS54 KEWX 110144
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
844 PM CDT FRI MAY 10 2013
TXC021-287-110153-
/O.EXP.KEWX.SV.W.0134.000000T0000Z-130511T0145Z/
LEE TX-BASTROP TX-
844 PM CDT FRI MAY 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BASTROP AND WESTERN
LEE COUNTIES WILL EXPIRE AT 845 PM CDT...
THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED BELOW SEVERE LEVELS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
FRIDAY EVENING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3040 9734 3045 9715 3054 9697 3020 9686
3013 9757 3022 9748 3040 9738
TIME...MOT...LOC 0143Z 258DEG 10KT 3038 9719
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:49 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 10, 6:49 PM CDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 649 PM CDT FRI MAY 10 2013 .AVIATION... MAIN CONCERN THIS EVENING WILL BE THE ONGOING CONVECTION AND MORE THAT IS EXPECTED TO DEVELOP FROM NOW THROUGH THE OVERNIGHT HOURS. MAIN THREAT WILL BE LARGE HAIL AND DAMAGING CONVECTIVE WINDS OF 60 KNOTS OR GREATER. SO FAR SEEMS LIKE LARGE HAIL HAS BEEN OBSERVED MORE THAN CONVECTIVE WIND GUSTS. CONVECTIVE WIND GUSTS UP TO 35 KNOTS HAVE BEEN REPORTED. WEAK FRONTAL BOUNDARY WILL CONTINUE TO MOVE SLOWLY SOUTH ACROSS THE REGION OVERNIGHT. CURRENT WINDS OUT OF THE EAST AT 5 TO 10 KNOTS WILL BECOME NORTH AT 6 TO 12 KNOTS FROM 03Z-06Z. CURRENT VFR CIGS WILL BECOME MVFR AFTER 06Z WITH THE CONTINUING THREAT FOR CONVECTION. HAVE ONLY INCLUDED THE CURRENT CONVECTION IN TEMPO GROUPS AND WILL UPDATE FORECAST AS FUTURE TRENDS BECOME BETTER DEFINED. AFTER 15Z SATURDAY EXPECT NORTHERLY WINDS NEAR 10 KNOTS AND CIGS BECOMING VFR. && .PREV DISCUSSION... /ISSUED 534 PM CDT FRI MAY 10 2013/ UPDATE... WE HAVE UPDATED THE FORECAST TO INCLUDE ALL COUNTIES IN SOUTH CENTRAL TEXAS IN SEVERE THUNDERSTORM WATCH #156. THE WATCH WILL REMAIN IN EFFECT UNTIL 10 PM CDT. PREV DISCUSSION... /ISSUED 259 PM CDT FRI MAY 10 2013/ SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... A COLD FRONT EXTENDING FROM THE CONCHO VALLEY TO CENTRAL TEXAS EARLY THIS AFTERNOON WILL MOVE INTO OUR NORTHEAST CORRIDOR AND EASTERN HILL COUNTRY AREAS BY MID AFTERNOON. CONVECTION IS ALREADY FORMING AHEAD OF THE FRONT OVER THE SOUTHERN EDWARDS PLATEAU AS DESTABILIZATION OCCURS. THE FRONT WILL CONTINUE MOVING SOUTH INTO NORTHERN PORTIONS OF THE CENTRAL AND WESTERN HILL COUNTRY AND SOUTHERN EDWARDS PLATEAU AREAS BY LATE AFTERNOON...MOVING THROUGH MUCH OF THE AREA BY MIDNIGHT OR EARLY MORNING. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL FORM AHEAD OF THE SAGGING FRONT LATER THIS AFTERNOON AND TONIGHT. THE 12Z TT 12-KM WRF MODEL SHOWS THE COLD FRONT INTERSECTING A BROAD SWATH OF 80-100 MPH 300 MB. WINDS SWEEPING EAST IN THE SUBTROPICAL JET. IN ADDITION...CAPES OF 1500-3000 J/KG COVER MUCH OF THE CWA BY LATE AFTERNOON. THIS INSTABILITY COUPLED WITH UPPER LEVEL FORCING WITH THE JET WILL RESULT IN A FEW OF THESE STORMS BECOMING SEVERE LATE THIS AFTERNOON INTO THIS EVENING. GIVEN EASTERLY FLOW AHEAD OF THE FRONT COUPLED WITH THE HIGH SPEED JET ALOFT...WILL PROMOTE A FAVORABLE SHEAR ENVIRONMENT FOR VERY LARGE HAIL AND DAMAGING WINDS AND EVEN A FEW ISOLATED TORNADOES BY LATE AFTERNOON AND EVENING. THE LIMITING FACTOR WILL BE HOW MUCH OF THE INSTABILITY IN OUR PRESENT AIR-MASS WAS USED UP IN THE PREVIOUS ACTIVITY...AND IN THE CURRENT ACTIVITY OVER THE SOUTHERN EDWARDS PLATEAU. RAINFALL COULD BE EFFICIENT TONIGHT GIVEN UPPER LEVEL FORCING...INSTABILITIES AND HEALTHY PRECIPITABLE WATER AMOUNTS. AVERAGE 1 TO 2 INCH RAINS COULD OCCUR IN STORMS WEST OF STATE HIGHWAY 281 WITH 1-2 INCH WITH ISOLATED 3 INCH TOTALS EAST OF HIGHWAY 281. LOWS TONIGHT IN THE UPPER 50S HILL COUNTRY...60S ELSEWHERE. SEVERE THUNDERSTORM WATCH NUMBER 156 IS IN EFFECT FOR THE WESTERN TWO-THIRDS OF THE REGION UNTIL 10 PM. AFTER MIDNIGHT...MUCH OF THE AIR-MASS WOULD HAVE STABILIZED BUT OF COURSE THERE COULD STILL BE A FEW REMAINING SEVERE STORMS OVER SOUTHERN PORTIONS IN THE VICINITY OF THE FRONT. AS SURFACE RIDGING BUILDS SOUTH INTO THE REGION SATURDAY...MORE STABLE CONDITIONS ARE EXPECTED WITH RAINS TAPERING OFF FROM THE NORTH. A FEW STORMS MAY STILL OCCUR AS THE SUBTROPICAL JET EASES SOUTH OF THE REGION DURING THE DAY. HIGHS SATURDAY IN THE UPPER 70S HILL COUNTRY TO 80S ELSEWHERE. THERE COULD BE A FEW SERRIANAS DEL BURRO MOUNTAIN DEVELOPMENTS WHICH MAY ENTER INTO WESTERN PORTIONS DURING THE DAY SATURDAY AS WELL. CONTINUED BUILDING OF THE RIDGE INTO SOUTH TEXAS SATURDAY NIGHT WITH LOWS IN THE LOW 50S HILLS TO LOW 60S SOUTHERN PORTIONS. LONG TERM (SUNDAY THROUGH FRIDAY)... THE UPPER LOW TO THE WEST OVER NORTHERN MEXICO WILL BE BLOCKED BY A BROAD UPPER LEVEL DIGGING TROUGH ENCOMPASSING MUCH OF THE EASTERN HALF OF THE U.S. ON SUNDAY WITH A WEAK COL ZONE ALOFT OVER SOUTH CENTRAL TEXAS. HIGHS SUNDAY NEAR 80 HILL COUNTRY...LOW TO MID 80S ELSEWHERE. AS THE UPPER TROUGH TO THE EAST MOVES FURTHER EAST... SOUTHEAST FLOW AND MOISTURE WILL RETURN MONDAY WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS SOUTHERN EDWARDS AND WESTERN RIO GRANDE PLAINS. WITH THE UPPER LOW STILL IN PLACE AND SPINNING UP A FEW DISTURBANCES OVER THE REGION TUESDAY DAYTIME HEATING IN AN INCREASINGLY UNSTABLE AIR-MASS WILL RESULT IN SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS MAINLY TUESDAY AFTERNOON. UNCERTAINTY ABOUNDS AS TO THE MOVE OF THIS UPPER LOW...BUT THE GFS MODEL HAS THE UPPER LOW LIFT NORTHEAST INTO NORTH CENTRAL TEXAS AND OKLAHOMA TUESDAY NIGHT WITH A CONTINUED CHANCE OF SHOWERS AND STORMS. THE UPPER LOW WILL FILL AS THE TROUGH PUSHES EAST OF THE REGION BY WEDNESDAY NIGHT. AS NORTHWEST FLOW ALOFT DEVELOPS BEHIND THE UPPER TROUGH ON THURSDAY MAYBE A FEW CONVERGENT SHOWERS AND STORMS EAST OF I-35. SIMILAR PATTERN NEXT FRIDAY WITH WEAK RIDGING OVER THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 62 83 57 83 58 / 60 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 60 82 54 82 54 / 60 20 10 - - NEW BRAUNFELS MUNI AIRPORT 61 83 56 84 55 / 60 20 10 - - BURNET MUNI AIRPORT 59 81 54 82 56 / 60 10 10 - - DEL RIO INTL AIRPORT 66 84 63 85 63 / 50 40 20 10 10 GEORGETOWN MUNI AIRPORT 60 81 54 81 56 / 60 20 10 - - HONDO MUNI AIRPORT 63 83 57 84 58 / 60 30 10 - - SAN MARCOS MUNI AIRPORT 61 81 56 82 56 / 60 20 10 - - LA GRANGE - FAYETTE REGIONAL 66 83 60 84 60 / 60 30 10 - - SAN ANTONIO INTL AIRPORT 63 82 58 82 58 / 60 20 10 - - STINSON MUNI AIRPORT 64 82 59 82 59 / 60 30 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 10, 3:20 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 320 PM CDT FRI MAY 10 2013 TXZ171>173-183>194-202>209-217>225-228-112030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 320 PM CDT FRI MAY 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS ACROSS THE REGION THIS AFTERNOON AND EVENING. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS WITH AN ISOLATED TORNADO OR TWO POSSIBLE. ESTIMATED TIME FOR GREATEST ACTIVITY IS FROM 330 PM TO 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT.
In the hours before
Local storm report, May 10, 7:44 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
744 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG 3 ENE LACOSTE 29.32N 98.76W
05/10/2013 BEXAR TX LAW ENFORCEMENT
LARGE UPROOTED TREES
&&
EVENT NUMBER EWX1300433
SBSLocal storm report, May 10, 7:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
751 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 1 SE SUNSET VALLEY 30.21N 97.81W
05/10/2013 E1.00 INCH TRAVIS TX COCORAHS
QUARTER SIZE HAIL
&&
EVENT NUMBER EWX1300434
SBSLocal storm report, May 10, 7:55 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN 1 W ROUND ROCK 30.52N 97.69W
05/10/2013 M1.24 INCH WILLIAMSON TX TRAINED SPOTTER
1 TO 1.24 INCHES OF RAIN FELL IN ONE HOUR
&&
EVENT NUMBER EWX1300435
SBSLocal storm report, May 10, 7:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL SUNSET VALLEY 30.23N 97.82W
05/10/2013 E1.00 INCH TRAVIS TX PUBLIC
NICKEL TO QUARTER INCH HAIL
&&
EVENT NUMBER EWX1300436
SBSSpecial weather statement, May 10, 7:58 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
758 PM CDT FRI MAY 10 2013
TXZ217-228-110200-
DIMMIT-MAVERICK-
758 PM CDT FRI MAY 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN MAVERICK AND
DIMMIT COUNTIES UNTIL 900 PM CDT...
AT 755 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG AND RAPIDLY DEVELOPING THUNDERSTORM 20 MILES WEST OF GILSON
GROVES...OR 28 MILES SOUTHWEST OF CARRIZO SPRINGS...MOVING NORTHEAST
AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GILSON GROVES...
ASHERTON...
CATARINA...
LIGHT...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2827 10017 2847 9998 2856 9969 2832 9941
2819 9974 2819 10014
TIME...MOT...LOC 0058Z 249DEG 35KT 2818 10003Local storm report, May 10, 8:00 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 PM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM FLASH FLOOD 2 ENE SUNSET VALLEY 30.23N 97.79W
05/10/2013 TRAVIS TX BROADCAST MEDIA
HIGH WATER CAUSING MOTORISTS TO PULL OVER AND STOP
TRAVEL
&&
EVENT NUMBER EWX1300437
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:02 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 58 min |
| May 10, 7:04 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Wilson | 56 min |
| May 10, 7:06 PM CDT | Special Weather Statement | EWX | Blanco, Hays | 39 min |
| May 10, 7:19 PM CDT | Areal Flood Advisory | EWX | Travis | 2 hr |
| May 10, 7:22 PM CDT | Special Weather Statement | EWX | Maverick | 53 min |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | EWX | Travis | 39 min |
| May 10, 7:43 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 10, 7:44 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 46 min |
| May 10, 7:46 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Karnes | 59 min |
| May 10, 7:58 PM CDT | Special Weather Statement | EWX | Dimmit | 62 min |
| May 10, 8:19 PM CDT | Special Weather Statement | EWX | Dimmit | 41 min |
| May 10, 8:50 PM CDT | Flash Flood Warning | EWX | Bastrop | 3 hr |
| May 10, 8:50 PM CDT | Special Weather Statement | EWX | Bastrop, Lee | 40 min |
| May 10, 9:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| May 10, 9:41 PM CDT | Areal Flood Advisory | EWX | Lee | 109 min |
| May 11, 6:40 PM CDT | Special Weather Statement | EWX | Zavala | 50 min |
| May 11, 6:59 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Uvalde, Zavala | 46 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.